Alert archive / Oregon / Wind Advisories in 2016

Wind Advisory 6, NWS Pendleton, OR

February 16, 20166 counties in Oregon; Columbia County, Walla Walla County, Washington

NWS Pendleton, OR issued this wind advisory at Feb 16, 2016, 2:19 PM PST for 6 counties in Oregon; Columbia County, Walla Walla County, Washington. It took effect at Feb 17, 2016, 10:00 AM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2016, 2:19 PM PST (22:19 UTC)
In effect from
Feb 17, 2016, 10:00 AM PST
Expired
Feb 18, 2016, 3:37 AM PST
In force
18 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Umatilla County, OR, Union County, OR, Wallowa County, OR, Wheeler County, OR, Columbia County, WA, Walla Walla County, WA

The radar

The Pendleton radar (KPDT), 15 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 10.3 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2016-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2016-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

539 
WWUS76 KPDT 162219
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
219 PM PST TUE FEB 16 2016

...WINDY CONDITIONS EXPECTED ALONG THE WALLOWA VALLEY LATE
WEDNESDAY MORNING THROUGH 4 AM THURSDAY...

.STRONG SOUTH WINDS AHEAD OF AN INCOMING WEATHER SYSTEM WILL ALLOW
FOR POTENTIAL DOWNSLOPE WINDS IN THE WALLOWA VALLEY. THESE WINDS
MAY GO FROM LIGHT TO SUDDEN GUSTS UP TO 50 MPH. THE STRONGEST
WINDS ARE EXPECTED IN THE LATE AFTERNOON THROUGH THE MIDNIGHT
PERIOD...AND ARE EXPECTED TO DIMINISH BETWEEN MIDNIGHT AND 4
AM THURSDAY MORNING.

ORZ050-170700-
/O.NEW.KPDT.WI.Y.0006.160217T1800Z-160218T1200Z/
WALLOWA COUNTY-
INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH
219 PM PST TUE FEB 16 2016

...WIND ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM PST
THURSDAY FOR WALLOWA VALLEY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY FOR WALLOWA VALLEY...WHICH IS IN EFFECT FROM 10 AM
WEDNESDAY TO 4 AM PST THURSDAY.

* WINDS...SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...SOUTH WINDS ARE EXPECTED TO PICK UP LATE WEDNESDAY
  MORNING AND PERSIST THROUGH LATE WEDNESDAY NIGHT. 

* IMPACTS...SUDDEN WIND GUSTS ALONG THE WALLOWA LAKE AREA AND THE
  CITY OF JOSEPH CAN BE EXPECTED. THESE WINDS WILL MAKE DRIVING
  DIFFICULT ON AREA ROADWAYS...INCLUDING ROUTE 82. LOOSE OBJECTS
  MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
5 follow-up statements
206 
WWUS76 KPDT 170604
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1004 PM PST TUE FEB 16 2016

...WINDY CONDITIONS EXPECTED ALONG THE WALLOWA VALLEY LATE
THIS MORNING THROUGH 4 AM THURSDAY...

.STRONG SOUTH WINDS AHEAD OF AN INCOMING WEATHER SYSTEM WILL
ALLOW FOR POTENTIAL DOWNSLOPE WINDS IN THE WALLOWA VALLEY. THESE
WINDS MAY GO FROM LIGHT TO SUDDEN GUSTS UP TO 50 MPH. THE
STRONGEST WINDS ARE EXPECTED IN THE LATE AFTERNOON THROUGH THE
MIDNIGHT PERIOD...AND ARE EXPECTED TO DIMINISH BETWEEN MIDNIGHT
AND 4 AM THURSDAY MORNING.

ORZ050-171500-
/O.CON.KPDT.WI.Y.0006.160217T1800Z-160218T1200Z/
WALLOWA COUNTY-
INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH
1004 PM PST TUE FEB 16 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM
PST THURSDAY FOR WALLOWA VALLEY...

* WINDS...SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...SOUTH WINDS ARE EXPECTED TO PICK UP LATE THIS MORNING
  AND PERSIST THROUGH LATE WEDNESDAY NIGHT.

* IMPACTS...SUDDEN WIND GUSTS ALONG THE WALLOWA LAKE AREA AND 
  THE CITY OF JOSEPH CAN BE EXPECTED. THESE WINDS WILL MAKE 
  DRIVING DIFFICULT ON AREA ROADWAYS...INCLUDING ROUTE 82. LOOSE 
  OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
380 
WWUS76 KPDT 171408
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
608 AM PST WED FEB 17 2016

...WINDY CONDITIONS EXPECTED ALONG THE WALLOWA VALLEY LATE THIS
MORNING THROUGH 4 AM THURSDAY...

.STRONG SOUTH WINDS AHEAD OF AN INCOMING WEATHER SYSTEM WILL
ALLOW FOR POTENTIAL DOWN SLOPE WINDS IN THE WALLOWA VALLEY. THESE
WINDS MAY GO FROM LIGHT TO SUDDEN GUSTS UP TO 50 MPH. THE
STRONGEST WINDS ARE EXPECTED IN THE LATE AFTERNOON THROUGH THE
MIDNIGHT PERIOD...AND ARE EXPECTED TO DIMINISH BETWEEN MIDNIGHT
AND 4 AM THURSDAY MORNING.

ORZ050-172300-
/O.CON.KPDT.WI.Y.0006.160217T1800Z-160218T1200Z/
WALLOWA COUNTY-
INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH
608 AM PST WED FEB 17 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
4 AM PST THURSDAY FOR WALLOWA VALLEY...

* WINDS...SOUTHEAST TO SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50
  MPH.

* TIMING...SOUTH WINDS ARE EXPECTED TO PICK UP LATE THIS MORNING
  AND PERSIST INTO TONIGHT.

* IMPACTS...SUDDEN WIND GUSTS ALONG THE WALLOWA LAKE AREA AND 
  THE CITY OF JOSEPH CAN BE EXPECTED. THESE WINDS WILL MAKE 
  DRIVING DIFFICULT ON AREA ROADWAYS...INCLUDING ROUTE 82. LOOSE 
  OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
931 
WWUS76 KPDT 172232
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
232 PM PST WED FEB 17 2016

...WINDY CONDITIONS EXPECTED OVERNIGHT...

.STRONG SOUTH WINDS AHEAD OF AN INCOMING WEATHER SYSTEM WILL
ALLOW FOR POTENTIAL DOWN SLOPE WINDS OFF THE BLUE AND WALLOWA
MOUNTAINS. THE STRONGEST WINDS ARE EXPECTED THIS EVENING THROUGH
ABOUT MIDNIGHT...AND THEN ARE EXPECTED TO DIMINISH AFTER MIDNIGHT.


ORZ507-508-WAZ029-180700-
/O.EXA.KPDT.WI.Y.0006.000000T0000Z-160218T1200Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA
232 PM PST WED FEB 17 2016

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY.

* WINDS...SOUTH 20 TO 35 MPH WITH GUSTS UP TO 50 MPH.. STRONGEST
  WINDS WILL OCCUR ALONG AND NEAR THE BASE OF THE BLUE MOUNTAINS.

* TIMING...SOUTH WINDS WILL INCREASE THIS EVENING AND PEAK AROUND
  MIDNIGHT.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA
  ROADWAYS...ESPECIALLY THOSE THAT RUN PARALLEL TO THE BLUE
  MOUNTAINS. LOOSE OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ORZ050-180700-
/O.CON.KPDT.WI.Y.0006.000000T0000Z-160218T1200Z/
WALLOWA COUNTY-
INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH
232 PM PST WED FEB 17 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY FOR
WALLOWA VALLEY...

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...SOUTH WINDS ARE EXPECTED TO INCREASE FURTHER TONIGHT.

* IMPACTS...SUDDEN WIND GUSTS COMING OUT OF THE WALLOWA MOUNTAINS
  ARE POSSIBLE FROM THE WALLOWA LAKE AREA TO CITY OF WALLOWA.
  THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA
  ROADWAYS...INCLUDING ROUTE 82. LOOSE OBJECTS MAY BECOME
  AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
948 
WWUS76 KPDT 180511
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
911 PM PST WED FEB 17 2016

...WINDY CONDITIONS EXPECTED OVERNIGHT...

.STRONG SOUTH WINDS AHEAD OF AN INCOMING WEATHER SYSTEM WILL
ALLOW FOR POTENTIAL DOWN SLOPE WINDS OFF THE BLUE AND WALLOWA
MOUNTAINS. 

ORZ507-508-WAZ029-181200-
/O.CON.KPDT.WI.Y.0006.000000T0000Z-160218T1200Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA
911 PM PST WED FEB 17 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY...

* WINDS...SOUTH 20 TO 35 MPH WITH GUSTS UP TO 50 MPH.. STRONGEST 
  WINDS WILL OCCUR ALONG AND NEAR THE BASE OF THE BLUE MOUNTAINS.

* TIMING...WINDY SOUTH WINDS WILL CONTINUE TONIGHT. 

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA 
  ROADWAYS...ESPECIALLY THOSE THAT RUN PARALLEL TO THE BLUE 
  MOUNTAINS. LOOSE OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ORZ050-181200-
/O.CON.KPDT.WI.Y.0006.000000T0000Z-160218T1200Z/
WALLOWA COUNTY-
INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH
911 PM PST WED FEB 17 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY FOR
WALLOWA VALLEY...

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDY SOUTH WINDS ARE EXPECTED TO CONTINUE TONIGHT.

* IMPACTS...SUDDEN WIND GUSTS COMING OUT OF THE WALLOWA 
  MOUNTAINS ARE POSSIBLE FROM THE WALLOWA LAKE AREA TO CITY OF 
  WALLOWA. THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA 
  ROADWAYS...INCLUDING ROUTE 82. LOOSE OBJECTS MAY BECOME 
  AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
760 
WWUS76 KPDT 181137
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
337 AM PST THU FEB 18 2016

ORZ050-507-508-WAZ029-181245-
/O.CAN.KPDT.WI.Y.0006.000000T0000Z-160218T1200Z/
WALLOWA COUNTY-FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
337 AM PST THU FEB 18 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY.

THE COLD FRONT HAS MOVED THROUGH THE BLUE MOUNTAIN FOOTHILLS AND
WILL MOVE THROUGH AND EXIT WALLOWA COUNTY BY 5 AM. THE POTENTIAL
FOR SUDDEN STRONG WIND GUSTS HAS DIMINISHED ACROSS THESE AREAS.
THUS THE WIND ADVISORIES HAVE BEEN CANCELLED. WINDS TODAY WILL
REMAIN BREEZY TO WINDY WITH SPEEDS OF 15 TO 30 MPH EXPECTED...
ESPECIALLY ACROSS THE BLUE MOUNTAIN FOOTHILLS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Feb 16, 9:50 AM PST, 4 hours 29 minutes earlier.

Area forecast discussion, Feb 16, 9:50 AM PST, 4 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
950 AM PST TUE FEB 16 2016

UPDATED AVIATION DISCUSSION

.UPDATE...PROGRESSIVE WESTERLY FLOW WILL CONTINUE TODAY WITH
PRECIPITATION MAINLY FOCUSED ALONG THE EAST SLOPES OF THE CASCADES
AND SOME UPSLOPE SHOWERS ACROSS THE BLUE MOUNTAINS. A WARM FRONT
WILL BEGIN TO PUSH NORTH THIS AFTERNOON AND EVENING...SHIFTING THE
MAIN WESTERLY PRECIPITATION BANDS FURTHER NORTH.  THIS WILL FOCUS
THE PRECIPITATION MAINLY ALONG THE WASHINGTON CASCADES AND
WASHINGTON BLUE MOUNTAINS THIS AFTERNOON AND EVENING.  THERE IS A
SLIGHT CHANCE THAT ENOUGH MOISTURE WILL SATURATE THE LOWER LEVELS OF
THE BASIN AND ADJACENT VALLEYS.  THEREFORE HAVE ADDED A SLIGHT
CHANCE OF RAIN ACROSS THE LOWER ELEVATIONS OF WASHINGTON.  RAINFALL
AMOUNTS ARE NOT EXPECTED TO BE MUCH IF AT ALL.

WITH EXCEPTION OF THE NORTHERN BLUE MOUNTAINS OF OREGON AND WALLOWA
COUNTY...MOST OTHER AREAS TO THE SOUTH SHOULD REMAIN DRY AND MILD
TODAY.

ALTHOUGH CURRENT UPDATE ONLY IS FOR THE TODAY PERIOD...THE AFTERNOON
PACKAGE WILL START TO FOCUS ON THE NEXT TWO SYSTEMS THAT IMPACT THE
AREA WEDNESDAY NIGHT THROUGH SATURDAY MORNING.  TONIGHT THROUGH
WEDNESDAY AFTERNOON SHOULD BE FAIRLY QUIET WEATHER WISE...WITH
EXCEPTION OF POSSIBLE BREEZY TO WINDY CONDITIONS ACROSS NORTHEAST
OREGON.  DETAILS WILL FOLLOW WITH THE AFTERNOON UPDATE. WEBER

&&

.AVIATION...18Z TAFS...VFR CONDITIONS WILL CONTINUE THROUGH THE NEXT
24 HOURS. BROKEN TO OVERCAST CEILINGS WILL BE MAINLY AT 6000-10000
FEET AGL TODAY AND RISE TO 12000 FEET AND HIGHER TONIGHT. CEILINGS
WILL BEGIN LOWERING AFTER 12Z TOMORROW MORNING BUT SHOULD BE AT OR
ABOVE 7000 FEET AGL. VERY LIGHT SHOWERS ARE POSSIBLE AT KYKM, KALW
AND KDLS BUT THE PROBABILITY AND AMOUNTS ARE SO LOW THAT IT DID NOT
EVEN RISE TO THE LEVEL OF A VCSH MENTION. MODELS ALSO HINTED AT
MILDLY REDUCED VISIBILITY LATE TONIGHT AT KYKM SO INCLUDED 6SM BR IN
THAT TAF AFTER 13Z. CONFIDENCE IS NOT HIGH FOR THAT. WINDS WILL
REMAIN BELOW 15 KTS FOR THE NEXT 24 HOURS. PERRY

&&

.PREV DISCUSSION... /ISSUED 315 AM PST TUE FEB 16 2016/

SHORT TERM...TODAY THROUGH THURSDAY...A WEAK COLD FRONT IS SAGGING
SOUTHWARD ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA THIS
MORNING. THIS IS PRODUCING MORE RAIN ALONG THE SOUTHERN AND CENTRAL
WASHINGTON CASCADE EAST SLOPES. THIS RAIN COMBINED WITH SNOW MELT IS
CAUSING AREA RIVERS AND STREAMS TO RUN HIGH WITH SOME NEAR OR OVER
FLOOD STAGE. THERE ARE A NUMBER OF RIVER FLOOD WARNINGS AND AREAL
FLOOD WARNINGS/ADVISORIES. ONE OF THE AREAL FLOOD WARNINGS IS ABOUT
TO EXPIRE AT 2 AM...BUT DUE TO THE ADDITIONAL RAINFALL AND CONTINUED
HIGH SNOW LEVELS AND SNOW MELT WILL EXTEND THIS AREAL FLOOD WARNING
UNTIL LATER THIS MORNING. ELSEWHERE THERE ARE SOME LIGHT SHOWERS
OVER THE NORTHERN BLUE MOUNTAINS. THE COLD FRONT IS EXPECTED TO
BECOME A WARM FRONT BY THIS EVENING AND WILL BE PUSHED BACK
NORTHWARD AGAIN BY A BROAD UPPER RIDGE OVER THE REGION. DRY
CONDITIONS ARE FORECAST FOR EARLY WEDNESDAY MORNING BUT THEN ANOTHER
WEATHER SYSTEM WILL MOVE INTO THE REGION DURING THE AFTERNOON AND
EVENING ON WEDNESDAY...AND IS EXPECTED TO CONTINUE INTO THURSDAY.
THE PRECIPITATION WILL BECOME MORE SHOWERY IN NATURE LATE WEDNESDAY
AND THURSDAY. THERE IS ALSO ENOUGH CAPE AND NEGATIVE LI VALUES ON
THURSDAY THAT MAY RESULT IN A SLIGHT CHANCE OF A THUNDERSTORM...
ESPECIALLY OVER THE EASTERN MOUNTAINS. TEMPERATURES WILL BE VERY
MILD AND MUCH ABOVE NORMAL THROUGH THE SHORT TERM PERIOD WITH TODAY
BEING THE WARMEST DAY. SLOW COOLING WILL TAKE PLACE ON WEDNESDAY AND
THURSDAY BUT TEMPERATURES WILL STILL REMAIN ABOVE NORMAL. SNOW
LEVELS WILL ALSO LOWER BY THURSDAY MORNING...WHICH WILL HELP TO
REDUCE SNOW MELT THAT IS CONTRIBUTING TO THE FLOODING. IT WILL
BECOME BREEZY TO WINDY OVER THE EASTERN MOUNTAINS ON WEDNESDAY...AND
THEN WINDS ARE EXPECTED TO INCREASE OVER MOST OF THE CWA BY THURSDAY
AFTERNOON. 88

LONG TERM...THURSDAY NIGHT THROUGH MONDAY...PROGRESSIVE PATTERN
WILL PERSIST THROUGH THE PERIOD. A TRANSIENT RIDGE WILL MOVE QUICKLY
ACROSS THE REGION THURSDAY NIGHT...BUT SOME MOUNTAIN SHOWERS WILL
STILL BE POSSIBLE. ANOTHER TROUGH AND FRONT WILL MOVE THROUGH THE
AREA FRIDAY WITH LIKELY POPS...FOLLOWED BY A DRIER RIDGE SATURDAY.
MODEL SPREAD INCREASES SUNDAY AS THE GFS DEVELOPS ANOTHER TROUGH
OFFSHORE AND BRINGS A FRONT INTO EASTERN WASHINGTON AND OREGON WHILE
THE ECMWF KEEPS A FLATTER RIDGE WITH A WAVE MOVING THROUGH IT. KEPT
POPS ALONG THE EAST SLOPES OF THE CASCADES WITH PRECIPITATION
DROPPING OFF AWAY FROM THE CREST. COONFIELD

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  58  41  59  41 /  20  10  20  50
ALW  60  45  60  42 /  30  20  20  50
PSC  62  40  57  40 /  20  10  20  30
YKM  60  38  53  36 /  30  20  30  60
HRI  60  39  57  41 /  20  10  20  30
ELN  49  37  48  33 /  30  20  30  50
RDM  59  37  59  35 /   0  10  30  50
LGD  54  38  51  38 /  30  10  20  60
GCD  57  35  53  32 /   0  10  30  60
DLS  61  39  54  39 /  30  10  30  60

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

89/76/83

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 8:29 AM PSTRiver Flood WarningPDTYakima31 hr

Nearby

Wind Advisories in Oregon, 2016Wind Advisories in Washington, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.